# SDR MALA050372

- Difficulty date: April 17, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 17,017 hours, 18,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SEAT TRACK P/N 7253721-459, IS CORRODED AND HAS BEEN REPLACED IAW SRM 51-40-27.
